# SDR QXEA2021112900533

- Difficulty date: November 16, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 12,915 hours, 7,571 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CENTER FUSELAGE III RH GUSSET PLATE LOCATED AT FR 90 AND Y= +22. REMOVED AND REPLACED CENTER FUSELAGE III RH GUSSET PLATE LOCATED AT FR 90 AND Y= +22 REF SRM 51-41-02.
